The Michigan Mathematical Journal

Generalized homology theories on compact metric spaces.

Daniel S. Kahn, Jerome Kaminker, and Claude Schochet

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 203-224.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001885

Digital Object Identifier
doi:10.1307/mmj/1029001885

Mathematical Reviews number (MathSciNet)
MR0474274

Zentralblatt MATH identifier
0384.55001

Subjects
Primary: 55B35

Citation

Kahn, Daniel S.; Kaminker, Jerome; Schochet, Claude. Generalized homology theories on compact metric spaces. Michigan Math. J. 24 (1977), no. 2, 203--224. doi:10.1307/mmj/1029001885. https://projecteuclid.org/euclid.mmj/1029001885


Export citation